Mum’s entire body shakes violently ‘after coming off antidepressants too fast’

Metro: A mother claims coming off her antidepressants too quickly has left her with a debilitating condition which causes her to violently shake every day. Sharron Hudson, 53, was on medication for six years before going cold turkey in May, 2019, but has since suffered severe symptoms which make her feel like her ‘whole body is pulsating’. The former carer has become so unwell, she was forced to give up her job, downsize her home and rely on foodbanks, leaving her worried that she ‘won’t make it’. Sharron said doctors insist she is not experiencing side-effects from withdrawal but claims she never suffered them before and have worsened over the months. She told Metro.co.uk: ‘It feels quite taboo to talk about antidepressants and withdrawal.

‘The risks are not out there for people to talk about and you’re not warned before you start taking them. ‘I feel like withdrawal sufferers are an ignored community. You are left with despair, a lack of understanding and a lack of information. ‘People comment on these withdrawal support groups saying they want to die. I know how they feel.’ The mother-of-three’s comments come after campaigners and psychologists met with top medical officials in the hopes of introducing tapering medication strips on the NHS. Many have reported that side-effects were minimised when using tapering strips, which work to precisely and slowly drop the dosage at the patient’s pace.

Read more of the story here: https://metro.co.uk/2020/02/25/mums-entire-body-shakes-violently-coming-off-anti-depressants-fast-12301906/?ito=cbshare

Leave a Comment

MDBAD.COM